# SDR ASAA2016121919098

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 5,899 hours, 1,934 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND FAILED: A/C DRIFTED 35 FEET LEFT OF CENTERLINE AND THE LEFT WING ROLLED DOWN 3 DEGREES AT ABOUT 50 FEET. WINDS AT 1500 AGL 190 AT 30 KTS, AIRPORT WINDS 030 AT 3 KTS 200 DEGREE WIND SHIFT IN 1500 FEET BUT WITHIN PUBLISHED WIND LIMITS. GROUNDED - YES. PERFORMED FIM 22-11 TASK 825. LAND VERIFY TEST, REF AMM 22-11-00-700-801 SUCCESSFUL. A/C REMAINS CAT III A AUTOLAND AND HGS QUALIFIED. STATUS PLACARD SCREW CHECKED AND REFLECTS SAME.
